# SDR ASAA2013120596740

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 655484221
- Condition: Chafed
- Location: Bs 1022-1034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE LT SKATE ANGLE CHAFED IN SEVERAL AREAS.  ACFT GROUNDED. REPAIRED SKATE ANGLE IAW EA 400-53, EA-11653.
